# SDR SWAA2023060254863

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 60,289 hours, 35,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BY AFT SVC DOOR INOP.<[01] RELAMPED AFT SVC SLIDE EMERGENCY LIGHT PER AMM 33-51-04; OPS CK GOOD.
